# SDR DALA2018120647060

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 5,449 hours, 2,950 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Rt Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK #2 ENG PYLON AFT FIXED FAIRING UPPER CLOSURE RIB, REPAIRED #2 RH PYLON AFT FIXED FAIRING PER AA5450-01052-10B
